MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF

Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF
Catalog Number MDS9407
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "bad adult size cuff, will not pump up.".
 
Additional Manufacturer Narrative
The customer reported a bad adult size cuff that would not pump up and stated that another cuff was used to trial and that one worked.A sample and/or photo was requested by the customer, as well as the lot number; however, the customer was unable to provide a sample, photo, and lot information.Complaint could not be confirmed as there were no samples or pictures received, and without a sample received it is difficult to determine a true root cause for the reported issue.There was no reported death or serious injury associated with this event; if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,MOBILE,ADULT CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50900697
Report Number1417592-2026-51285
Device Sequence Number17642705
Product Code DXQ
UDI-Device Identifier40080196771333
UDI-Public40080196771333
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown